Facebook Pixel
EmpowHER Guest

abdomen pain

By Anonymous February 28, 2017 - 7:55am
Rate This

I had sex on 18 of feb and after that I had taken unwanted 72 within 48 hrs of having sex.it had been 10 days still having abdomen pain what should I do ?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to our community with your concern

Abdominal cramping is a reported side effect of Unwanted72. The side effects usually go away on their own. But, if you are having pain that has lasted 10 days, please report this to your gynecologist.


February 28, 2017 - 9:14am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!